# SDR CA101119001

- Difficulty date: November 19, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Engine: Pwc PW610FA
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Ring
- Part number: MS166312325
- Condition: Broken
- Location: Gearbox Assy
- Component: Gearbox Assy, Pwc
- Component part number: A311728001
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING RECENT DISASSEMBLY, 2 ENGINES ORIGINALLY ASSEMBLED AT MANUFACTURER IN 2008, WERE FOUND TO HAVE 3 BROKEN RETAINING RINGS (P/N MS16631-2325). FOLLOWING ANALYSIS, THE REASON FOR THE BREAKAGE WAS DETERMINED TO BE HYDROGEN EMBRITTLEMENT. BETWEEN 2003 - 2009, P/N MS16631-2325 WAS PURCHASED FROM TRUAC, HOWEVER SINCE THE PART IDENTIFICATION IS ON THE PACKAGING AND NOT ON THE ACTUAL PART, THERE IS NO WAY TO CONFIRM THE SUPPLIER OF THE BROKEN RINGS. P&WC IS CONTINUING THEIR INVESTIGATION.
